Show simple item record

AuthorMomani, Shaher
AuthorOdibat, Zaid
Available date2010-01-11T06:34:45Z
Publication Date2007-01-22
Publication NamePhysics Letters A
Identifierhttp://dx.doi.org/10.1016/j.physleta.2007.01.046
CitationMomani, S., & Odibat, Z. (2007). Homotopy perturbation method for nonlinear partial differential equations of fractional order. Physics Letters A, 365, 345–350
URIhttp://hdl.handle.net/10576/10641
AbstractThe aim of this Letter is to present an efficient and reliable treatment of the homotopy perturbation method (HPM) for nonlinear partial differential equations with fractional time derivative. The fractional derivative is described in the Caputo sense. The modified algorithm provides approximate solutions in the form of convergent series with easily computable components. The obtained results are in good agreement with the existing ones in open literature and it is shown that the technique introduced here is robust, efficient and easy to implement
Languageen
PublisherElsevier B.V.
SubjectCaputo fractional derivative
SubjectFractional differential equation
SubjectHomotopy perturbation method
SubjectNumerical solution
TitleHomotopy perturbation method for nonlinear partial differential equations of fractional order
TypeArticle


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record